Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 3, NWS North Platte, NE

March 29, 2013Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Mar 29, 2013, 7:01 PM CDT for Lincoln County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2013, 7:01 PM CDT (00:01 UTC)
Expired
Mar 29, 2013, 7:45 PM CDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 101 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 7:20 PM CDTHAIL 1.754 Sw Maxwell, NEVERY SOFT HAIL...LARGEST STONES TO THE SIZE OF GOLF BALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.0 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2908 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WUUS53 KLBF 300001
SVRLBF
NEC111-300045-
/O.NEW.KLBF.SV.W.0003.130330T0001Z-130330T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
701 PM CDT FRI MAR 29 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 745 PM CDT

* AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
  NE LAKE MALONEY STATE RECREATION AREA...AND MOVING EAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS. EXPECT
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NE KEITH...MAXWELL...NE JEFFREY CANYON STATE WILDLIFE MANAGEMENT
  AREA AND BRADY.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 178 AND 205.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 74 AND 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4101 10079 4116 10072 4117 10024 4104 10024
      4090 10029
TIME...MOT...LOC 0001Z 289DEG 16KT 4104 10064

HAIL...1.50IN
WIND...60MPH

$$

MASEK
4 follow-up statements
463 
WWUS53 KLBF 300018
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
718 PM CDT FRI MAR 29 2013

NEC111-300045-
/O.CON.KLBF.SV.W.0003.000000T0000Z-130330T0045Z/
LINCOLN NE-
718 PM CDT FRI MAR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LINCOLN COUNTY UNTIL 745 PM CDT...

AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...OR 19 MILES SOUTHEAST
OF NORTH PLATTE...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA AND BRADY.

LAT...LON 4098 10065 4116 10061 4117 10024 4104 10024
      4090 10029
TIME...MOT...LOC 0017Z 286DEG 25KT 4097 10045
WIND...HAIL 60MPH 1.00IN

$$

MASEK
004 
WWUS53 KLBF 300023
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
723 PM CDT FRI MAR 29 2013

NEC111-300045-
/O.CON.KLBF.SV.W.0003.000000T0000Z-130330T0045Z/
LINCOLN NE-
723 PM CDT FRI MAR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LINCOLN COUNTY UNTIL 745 PM CDT...

AT 719 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHWEST OF 
JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...OR 17 MILES SOUTHEAST
OF NORTH PLATTE...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  NE JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA AND BRADY.

LAT...LON 4098 10065 4116 10061 4117 10024 4104 10024
      4090 10029
TIME...MOT...LOC 0022Z 284DEG 20KT 4099 10047
WIND...HAIL 60MPH 1.75IN

$$

MASEK
721 
WWUS53 KLBF 300034
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT FRI MAR 29 2013

NEC111-300045-
/O.CON.KLBF.SV.W.0003.000000T0000Z-130330T0045Z/
LINCOLN NE-
734 PM CDT FRI MAR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LINCOLN COUNTY UNTIL 745 PM CDT...

AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BRADY...OR 21 MILES SOUTHEAST OF NORTH PLATTE...MOVING EAST AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4096 10056 4116 10048 4117 10024 4104 10024
      4090 10029
TIME...MOT...LOC 0034Z 291DEG 22KT 4099 10037
WIND...HAIL 60MPH 1.50IN

$$

MASEK
001 
WWUS53 KLBF 300042
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
742 PM CDT FRI MAR 29 2013

NEC111-300052-
/O.EXP.KLBF.SV.W.0003.000000T0000Z-130330T0045Z/
LINCOLN NE-
742 PM CDT FRI MAR 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY
WILL EXPIRE AT 745 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4096 10056 4116 10048 4117 10024 4104 10024
      4090 10029
TIME...MOT...LOC 0042Z 291DEG 22KT 4097 10031

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:37 PM CDT, 24 minutes earlier.

Area forecast discussion, Mar 29, 6:37 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT FRI MAR 29 2013

.SYNOPSIS...
ISSUED AT 318 PM CDT FRI MAR 29 2013

H5 HAND ANALYSIS THIS MORNING IS INDICATING BROAD LOW
AMPLITUDE FLOW ACROSS THE LOWER 48...WITH EMBEDDED SHORTWAVES NOTED
OVER THE NORTHERN ROCKIES OF IDAHO AND MONTANA. ABUNDANT MID LEVEL
INSTABILITY AND MID LEVEL ALTO CU HAS TRACKED INTO WESTERN AND
CENTRAL NEBRASKA THIS MORNING...WITH RADAR INDICATING HIGHLY
ELEVATED SHOWERS...NONE OF WHICH IS REACHING THE GROUND ATTM. AT THE
SURFACE...A LEE SIDE TROUGH HAS BEGUN TO DEEPEN ACROSS THE PANHANDLE
AND FAR EASTERN COLORADO OVER THE PAST COUPLE OF HOURS. THIS HAS
RESULTED IN INCREASED SRLY WINDS THIS AFTERNOON AND INCREASED LOW
LEVEL MOISTURE...WITH DEW POINTS BEGINNING TO REACH INTO THE LOWER
40S AS OF 3 PM CDT. TEMPERATURES AS OF 3 PM CDT RANGED FROM 64
DEGREES AT VALENTINE TO 71 DEGREES AT OGALLALA.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 318 PM CDT FRI MAR 29 2013

MAIN FORECASTING CHALLENGES
OVER THE NEXT 24 HOURS ARE THUNDERSTORM POTENTIAL AND ASSOCIATED
PRECIPITATION CHANCES TONIGHT...THEN LOW PRECIPITATION CHANCES FOR
SATURDAY...IN PARTICULAR SATURDAY AFTERNOON. FOR TONIGHT...AM
EXPECTING SOME ISOLATED TSRA INITIATION INVOF OF SURFACE TROUGH AXIS
LATER THIS AFTERNOON. BASED ON THE LATEST NAM AND RUC SOLNS...THIS
SHOULD BE SOMEWHERE FROM AROUND OGALLALA TO NORTHERN CHERRY COUNTY
BY 21Z THIS AFTERNOON. AM EXPECTING ISOLATED CONVECTION TO FIRE
INVOF OF THIS FEATURE DURING THE 21Z TO 00Z TIME FRAME LATER THIS
AFTERNOON. DECENT MID LEVEL FLOW...WILL TRACK ANY ISOLATED
CONVECTION QUICKLY EAST INTO THE CENTRAL AND EASTERN CWFA LATER THIS
EVENING AND OVERNIGHT. CONVECTION IS EXPECTED TO BECOME BETTER
ORGANIZED IN THE EASTERN CWFA OVERNIGHT AS A NICE LOW LEVEL JET
PUSHES NORTH INTO EASTERN NEBR...THE NOSE OF WHICH PUSHES INTO OUR
NERN ZONES. FOR PRECIPITATION CHANCES TONIGHT...FAVORED POPS AROUND
20 PERCENT...ALONG AND WEST OF HIGHWAY 83...INCREASING THEM EASTWARD
TO AROUND 50 PERCENT IN THE NERN CWA. AS FOR THE THREAT OF SEVERE
THUNDERSTORMS TONIGHT...THE LATEST SWODY1 HAS A SEE TEXT ACROSS OUR
SWRN ZONES AND CENTRAL SANDHILLS MAINLY FOR EARLY EVENING CONVECTION
TIED TO PEAK HEATING. AT THIS JUNCTURE...SOME GUSTY WINDS MAY
ACCOMPANY THE STRONGEST STORMS GIVEN THE DRY CONDS BLO 10000 FT AGL
AND EXPECTED HIGH BASED TSRAS IN THE WEST. EVEN IN LIGHT OF WET BULB
ZEROES OF AROUND 9000 FT MSL...LARGE HAIL THREAT WILL BE MINIMAL AS
DEEP LAYER SHEAR IS ONLY AROUND 30 KTS AND FREEZING LEVELS ARE
AROUND 5 TO 7 THOUSAND FT AGL.

FOR SATURDAY...NORTHWESTERLY WINDS WILL DEVELOP BEHIND EXITING LOW
PRESSURE AND MAY BECOME GUSTY DURING THE AFTERNOON HOURS. WITH
SURFACE HEATING...MID LEVEL LAPSE RATES WILL STEEPEN SIGNIFICANTLY
DURING THE AFTERNOON HOURS...AND WILL CONTINUE MENTION OF ISOLATED
SHOWERS. LI'S ARE BARELY NEGATIVE TOMORROW AFTERNOON AND WILL FORGO
MENTION OF THUNDER ATTM. HIGHS SATURDAY WILL BE COOLER THAN TDYS
READINGS. BASED ON H85 TEMPS AND GOOD MIXING...HIGHS WILL RANGE FROM
THE 50S NORTH...TO THE LOWER 60S IN THE SOUTH.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 318 PM CDT FRI MAR 29 2013

SATURDAY NIGHT WILL SEE A DISTURBANCE PUSHING SOUTH AND AN ARCTIC
COLD FRONT DIPPING SOUTH ACROSS THE NORTHERN PLAINS. BY SUNDAY
AFTERNOON THE COLD FRONT WILL BE PUSHING INTO NRN NEBRASKA. SHOULD
SQUEAK OUT ANOTHER NICE DAY WITH HIGHS IN THE 60S FOR MOST OF THE
CWA. PORTIONS OF NORTH CENTRAL WILL SEE HIGHS ONLY IN THE 50S AS THE
COLD FRONT ARRIVES BEFORE PEAK HEAT. ALSO GOING TO SEE SOME SHOWERS
DEVELOP ALONG/AHEAD OF THE FRONT...MAINLY WHERE THERE IS BETTER
MOISTURE TO THE EAST. BY SUNDAY NIGHT COLD AIR WILL PUSH ACROSS THE
AREA. NOT A GREAT CHANCE FOR PRECIP...BUT COLD AIR ALOFT WILL CREATE
SOME STEEP LAPSE RATES. ALSO AS TEMPS FALL A MIX OR CHANGE TO SNOW
CAN BE EXPECTED.

MONDAY WILL FEEL THE COLD ARCTIC AIR AS HIGHS ONLY WARM INTO THE MID
30S TO MID 40S. PRECIP WILL BE PUSHING SOUTH...SO HIGHS MAY ACTUALLY
BE ABLE TO WARM UP A LITTLE MORE THAN FORECAST AS APRIL SUNSHINE
ARRIVES FOR THE AFTERNOON.

COLD AIR IS SHORT LIVED AS CENTER OF HIGH SHIFTS TO THE EAST FOR
TUESDAY...WITH RETURN SOUTHERLY FLOW BY TUESDAY AFTERNOON. NOT A
FAST REBOUND ON TUESDAY AS HIGHS ONLY IN THE 40S TO LOW 50S.

WEDNESDAY INTO THURSDAY WILL CONTINUE TO SEE A REBOUND OF TEMPS.
SURF HIGH CONTINUES TO PUSH TO THE SE WITH MORE WARM AIR TO PUSH
NORTHWARD AND THE BACKSIDE OF THE HIGH. 850 MB TEMPS PUSH INTO THE
SINGLE DIGITS ABOVE ZERO AND CLOSE TO 10 IN THE WEST WITH GUIDANCE
CLOSE TO 60. PRECIP CHANCES DO NOT LOOK GOOD THROUGH THE WEEK...AS
GULF MOISTURE REMAINS SHUT OFF AND MODELS CONTINUE A DRY BL. AN
UPPER LEVEL DISTURBANCE LATE IN THE WEEK MAY BRING SOME LIGHT
PRECIP...BUT WILL HAVE TO BE A TOP DOWN SATURATION AND DO NOT HAVE
IN THE FORECAST ATTM.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 636 PM CDT FRI MAR 29 2013

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE EAST
THIS EVENING AND EXIT THE FCST AREA AROUND 06Z. VFR IS GENERALLY EXPECTED
THEREAFTER THROUGH SATURDAY AFTERNOON. ISOLATED AFTERNOON SHOWERS
ARE EXPECTED TO DEVELOP WHICH COULD PRODUCE LOCAL MVFR.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...CLB
LONG TERM...MASEK
AVIATION...CDC
Hazardous weather outlook, Mar 29, 3:29 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT FRI MAR 29 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-302030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
329 PM CDT FRI MAR 29 2013 /229 PM MDT FRI MAR 29 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

AN UPPER LEVEL DISTURBANCE WILL CROSS THE CENTRAL PLAINS
TONIGHT...LEADING TO THUNDERSTORM DEVELOPMENT ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA. THOUGH SEVERE THUNDERSTORMS ARE NOT
EXPECTED...AN ISOLATED STRONG STORM WILL BE POSSIBLE ACROSS
SOUTHWESTERN NEBRASKA...AND THE CENTRAL SANDHILLS. AT THIS
TIME...THE MAIN AREA OF CONCERN FOR A STRONG STORM IS SOUTH OF
HIGHWAY 2 FROM ANTIOCH...TO BROKEN BOW. IN THESE AREAS...GUSTY
WINDS TO 50 MPH AND SMALL HAIL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED SATURDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

In the hours before

Local storm report, Mar 29, 6:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
629 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             2 S HERSHEY             41.13N 101.00W
03/29/2013  E1.50 INCH       LINCOLN            NE   PUBLIC

            REPORT RELAYED THROUGH FACEBOOK.

&&

MARTIN
Local storm report, Mar 29, 6:33 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
533 PM MDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             4 NW SUTHERLAND         41.20N 101.18W
03/29/2013  E1.25 INCH       LINCOLN            NE   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL

0457 PM     TORNADO          10 SW SUTHERLAND        41.06N 101.26W
03/29/2013                   LINCOLN            NE   PUBLIC

            PUBLIC REPORT RELAYED VIA LAW ENFORCEMENT

0459 PM     TORNADO          6 SW SUTHERLAND         41.10N 101.21W
03/29/2013                   LINCOLN            NE   PUBLIC

            SIGHTED 3 MILES WEST OF THE SUTHERLAND POWER PLANT.
            PUBLIC REPORT RELAYED VIA LAW ENFORCEMENT.

0502 PM     TORNADO          6 S SUTHERLAND          41.07N 101.13W
03/29/2013                   LINCOLN            NE   PUBLIC

            DEBRIS CLOUD VISIBLE 2 MILES SOUTH OF THE SUTHERLAND
            POWERPLANT

0523 PM     HAIL             4 E HERSHEY             41.16N 100.92W
03/29/2013  E1.00 INCH       LINCOLN            NE   AMATEUR RADIO

            ON HIGHWAY 30.

0528 PM     HAIL             2 S HERSHEY             41.13N 101.00W
03/29/2013  E1.50 INCH       LINCOLN            NE   PUBLIC

            REPORT RELAYED THROUGH FACEBOOK.

&&

CCOLE
Local storm report, Mar 29, 6:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             3 S NORTH PLATTE        41.09N 100.77W
03/29/2013  E0.88 INCH       LINCOLN            NE   LAW ENFORCEMENT

&&

MARTIN
Local storm report, Mar 29, 6:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
652 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             4 S NORTH PLATTE        41.08N 100.77W
03/29/2013  M1.00 INCH       LINCOLN            NE   NWS EMPLOYEE

&&

MARTIN
Local storm report, Mar 29, 6:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
554 PM MDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             6 S NORTH PLATTE        41.05N 100.77W
03/29/2013  E1.50 INCH       LINCOLN            NE   LAW ENFORCEMENT

            POLICE REPORT QUARTER TO PING PONG SIZE HAIL.

&&

CCOLE
Local storm report, Mar 29, 6:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             2 S NORTH PLATTE        41.10N 100.77W
03/29/2013  M1.00 INCH       LINCOLN            NE   NWS EMPLOYEE

            MOST STONES THE SIZE OF A QUARTER...A FEW LARGER. SOFT
            HAIL.

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 8:25 PM CDTSevere Thunderstorm WarningLBFFrontier50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.